MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE FIXED BEARING PS RIGHT 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE FIXED BEARING PS RIGHT 10 MM HEIGHT; PROSTHESIS, KNEE
Catalog Number 42522400710
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: medical product: tibia cemented 5 degree stemmed right size e: catalog#42532007102 or tibia cemented 5 degree stemmed right size f: catalog#42532007502.G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial total knee arthroplasty, the articular surface would not seat properly on the tibial tray.There was a surgical delay of ten (10) minutes while the surgeon attempted to place the bearing.The surgery was eventually completed with another sized articular surface.There was no patient impact and no adverse events have been reported as a result of the malfunction.All available information has been reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h4; h6.The event is confirmed.Visual inspection of the returned devices show that the dovetail feature is slightly flared out.The device exhibits signs of insertion attempts (gouges, inserter tool marks) and dimensional analysis results are within specification.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA ARTICULAR SURFACE FIXED BEARING PS RIGHT 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21950914
Report Number3007963827-2025-00176
Device Sequence Number9122264
Product Code MBH
UDI-Device Identifier00889024243750
UDI-Public(01)00889024243750(17)290930(10)66761280
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42522400710
Device Lot Number66761280
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown